RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 3, Pages 381–394 (Mi tmf1235)  

This article is cited in 16 scientific papers (total in 16 papers)

Iterated Mellin–Barnes integrals as periods on the Calabi–Yau manifolds with several modules

M. Passarea, A. K. Tsikhb, A. A. Cheshelb

a Stockholm University
b Krasnoyarsk State University

Abstract: In superstring compactification theory the representation of periods on the Calabi–Yau manifolds with several modules is given by iterated Mellin–Barnes integrals. By using this representation and multidimensional residues a method of analitic continuation for fundamential period is developed.

DOI: https://doi.org/10.4213/tmf1235

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:3, 1544–1555

Bibliographic databases:

Received: 12.03.1996

Citation: M. Passare, A. K. Tsikh, A. A. Cheshel, “Iterated Mellin–Barnes integrals as periods on the Calabi–Yau manifolds with several modules”, TMF, 109:3 (1996), 381–394; Theoret. and Math. Phys., 109:3 (1996), 1544–1555

Citation in format AMSBIB
\Bibitem{PasTsiChe96}
\by M.~Passare, A.~K.~Tsikh, A.~A.~Cheshel
\paper Iterated Mellin--Barnes integrals as periods on the Calabi--Yau manifolds with several modules
\jour TMF
\yr 1996
\vol 109
\issue 3
\pages 381--394
\mathnet{http://mi.mathnet.ru/tmf1235}
\crossref{https://doi.org/10.4213/tmf1235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472476}
\zmath{https://zbmath.org/?q=an:0957.32006}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 3
\pages 1544--1555
\crossref{https://doi.org/10.1007/BF02073871}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XN86800006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1235
  • https://doi.org/10.4213/tmf1235
  • http://mi.mathnet.ru/eng/tmf/v109/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Passare, M, “Residue currents of the Bochner-Martinelli type”, Publicacions Matematiques, 44:1 (2000), 85  crossref  mathscinet  zmath  isi
    2. A. Yu. Semusheva, “On the convergence domains of hypergeometric series in several variables”, Siberian Math. J., 47:4 (2006), 732–739  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. JETP Letters, 87:10 (2008), 531–536  mathnet  crossref  isi
    4. Aguilar, JP, “Muon anomaly from lepton vacuum polarization and the Mellin-Barnes representation”, Physical Review D, 77:9 (2008), 093010  crossref  adsnasa  isi  elib  scopus  scopus  scopus
    5. E. N. Mikhalkin, “Solution of fifth-degree equations”, Russian Math. (Iz. VUZ), 53:6 (2009), 15–23  mathnet  crossref  mathscinet  zmath
    6. Friot S., Greynat D., “On convergent series representations of Mellin-Barnes integrals”, J Math Phys, 53:2 (2012), 023508  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    7. Roman V. Ulvert, “O tsiklakh, razdelyayuschikh sistemu $m$ giperpoverkhnostei v okrestnosti tochki iz $\mathbb C^n$”, Zhurn. SFU. Ser. Matem. i fiz., 5:2 (2012), 276–282  mathnet
    8. Seilkhanova R.B., Hasanov A.H., “Particular Solutions of Generalized Euler-Poisson-Darboux Equation”, Electron. J. Differ. Equ., 2015, 09  mathscinet  zmath  isi
    9. Morrison D.R., “Gromov-Witten Invariants and Localization”, J. Phys. A-Math. Theor., 50:44 (2017), 443004  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    10. Kalmykov M.Yu. Kniehl B.A., “Counting the Number of Master Integrals For Sunrise Diagrams Via the Mellin-Barnes Representation”, J. High Energy Phys., 2017, no. 7, 031  crossref  mathscinet  isi  scopus  scopus  scopus
    11. Tanabe S., “On Monodromy Representation of Period Integrals Associated to An Algebraic Curve With Bi-Degree (2,2)”, Analele Stiint. Univ. Ovidius C., 25:1 (2017), 207–231  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    12. Charles J., de Rafael E., Greynat D., “Mellin-Barnes Approach to Hadronic Vacuum Polarization and G(Mu)-2”, Phys. Rev. D, 97:7 (2018), 076014  crossref  isi  scopus  scopus  scopus
    13. Aguilar J.-Ph., Coste C., Korbel J., “Series Representation of the Pricing Formula For the European Option Driven By Space-Time Fractional Diffusion”, Fract. Calc. Appl. Anal., 21:4 (2018), 981–1004  crossref  mathscinet  isi  scopus
    14. Ulvert R.V., “On Computability of Multiple Integrals By Means of a Sum of Local Residues”, Sib. Electron. Math. Rep., 15 (2018), 996–1010  mathnet  crossref  mathscinet  zmath  isi
    15. Aguilar J.-Ph., Korbel J., “Option Pricing Models Driven By the Space-Time Fractional Diffusion: Series Representation and Applications”, Fractal Pract., 2:1 (2018), 15  crossref  isi
    16. Aguilar J.-Ph., “On Expansions For the Black-Scholes Prices and Hedge Parameters”, J. Math. Anal. Appl., 478:2 (2019), 973–989  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:579
    Full text:191
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020